forum.prostatitis.org
http://forum.prostatitis.org/

Burning in pelvic after ejaculation with Fosfo + Doxy? Plz H
http://forum.prostatitis.org/viewtopic.php?f=2&t=2232
Page 1 of 1

Author:  worldofxbox [ Fri Dec 08, 2017 9:31 am ]
Post subject:  Burning in pelvic after ejaculation with Fosfo + Doxy? Plz H

So I have been on fosfo for 3 months now and doxy for 2 months, recently I started having burning after pelvic pain that will last forever until I take fosfo on empty stomach, doxy does nothing.

Did the infection spread? Why is this happening?

Does this mean fosof and doxy isn't working? I kinda have a feeling that doxy isn't seem to be helping much.

Does anyone have this problem?

Author:  Inflamed [ Fri Dec 08, 2017 11:35 am ]
Post subject:  Re: Burning in pelvic after ejaculation with Fosfo + Doxy? P

Yeah buddy, I did. I had the same thing, burning / UTI feeling after ejaculation. Diflucan cleared it up for me, I think all the abx I had taken led to a secondary fungal overgrowth / infection.

Author:  Inflamed [ Fri Dec 08, 2017 11:37 am ]
Post subject:  Re: Burning in pelvic after ejaculation with Fosfo + Doxy? P

If you decide to ask your doc for it, you'll have to stop all other abx while you take it, if not, antifungals and abx will work against each other. Also, check the drug interactions, diflucan interacts with a lot of medications.

Page 1 of 1 All times are UTC - 4 hours [ DST ]
Powered by phpBB © 2000, 2002, 2005, 2007 phpBB Group
http://www.phpbb.com/